# SDR UPS00831619

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 418 LONGERON 20L LEFT FWD TYPE 1 DOOR JAMB IS CRACKED AT AFT LOWER CORNER EXTERNAL SKIN.  REPAIRED IAW 8110-3 APPROVED DH SK 703-201.
